×

Found 793 Documents (Results 1–100)

100
MathJax

Exact estimates of the probability of a non-negative unimodal random value hitting special intervals under incomplete information. (English. Russian original) Zbl 1472.60040

Cybern. Syst. Anal. 57, No. 2, 264-267 (2021); translation from Kibern. Sist. Anal. 57, No. 2, 110-114 (2021).
MSC:  60E15 94A15
PDF BibTeX XML Cite
Full Text: DOI

Limit cycles for some families of smooth and non-smooth planar systems. (English) Zbl 1470.34091

PDF BibTeX XML Cite
Full Text: DOI arXiv

Bifurcation of a kind of piecewise smooth generalized Abel equation via first and second order analyses. (English) Zbl 1465.34053

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software